# SDR IPXA2024121620871

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 24,429 hours, 14,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT CLOSE FROM THE OUTSIDE. PERFORMED INSPECTION AND CHECK OF CREW ENTRY DOOR IAW AMM 52-00-00/601 3. B. 3. INSPECTION AND CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. DOOR CLOSED SEVERAL TIMES WITH NO  ISSUES.
